Help with Semaglutide Side Affects

Pattinsonelle

New Member
Relationship to Diabetes
Type 2
I've been taking Semaglutide for number of months now and I'm crippled with trapped wind all the time. I just wondered if anyone else has trouble in a similar way and if they have any advice on how to minimise the side effects or how to best deal with it. I just don't want to eat as I know each time I'm just going to end up in the same uncomfortable & embarrassing situation I'm wondering whether to follow the 5/2 diet - but fast for 5 days rather than the 2 - I'm that desperate. TIA.
 

Ljc

Well-Known Member
Relationship to Diabetes
Type 2
Hello @Pattinsonelle , welcome to the forum. Oh that is horrible for you, I am lactose intolerant and can have similar problems if I have a little too much dairy, so I have an idea of how uncomfortable and embarrassing it must be for you .
TBH I think your medication needs to be changed now, You have persevered with this one for a long time and the symptoms don’t seemed to have eased . Their are plenty of other medications available that may well suit you better. I suggest you contact your nurse/team ASAP .

Please let us know how you get on.
 

everydayupsanddowns

Administrator
Staff member
Relationship to Diabetes
Type 1
Hope you can find some meds that suit you better @Pattinsonelle

have you found the effects are different depending on whether you take the tablets before, after or mid-meal?
 
Top